# SDR SWAA2021080386487

- Difficulty date: June 21, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APROX. AND WBL 94.24 AT RT WING ; 2021-295211 / [01] TOOL USED P/N: NORTEC 600D; S/N2000053402; DUE DATE: 23-APR-22; [02] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN:38DL PLUS; SN: 120398603; DUE DATE: 22-JUL-21; [03] SUMMARY EA 21-157-01868 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q005J844.; [04] REPAIRED RH WING - FRONT SPAR WEB - AT IFSS 120.00 - AT FUEL BOOST PUMP FAYING SURFACE IAW SRM B737-700 SRM 57-20-10-1A-3; EA# 21-157-01868-WIP1 BARCODE TTG8Q005PLM5 AND EA# 21-157-01868 BARCODE TTG8Q005RA9Q; [05] REPAIRED RH WING - FRONT SPAR WEB - AT IFSS 120.00 - AT FUEL BOOST PUMP FAYING SURFACE IAW SRM B737-700 SRM 57-20-10-1A-3; EA# 21-157-01868-WIP1 BARCODE TTG8Q005PLM5 AND EA# 21-157-01868 BARCODE TTG8Q005RA9Q VERIFIED AS RII.
